Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 36, NWS Charleston, SC

June 25, 2018Charleston County, Colleton County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 25, 2018, 5:15 PM EDT for Charleston County, Colleton County, Dorchester County, South Carolina. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 5:15 PM EDT (21:15 UTC)
Expired
Jun 25, 2018, 5:46 PM EDT
In force
31 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Charleston County, SC, Colleton County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 66 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:20 PM EDTTSTM WND DMG5 Nnw Jacksonboro, SCTREES REPORTED DOWN ON JACKSONBORO ROAD BETWEEN ROUND O ROAD AND PARKERS FERRY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

031 
WUUS52 KCHS 252115
SVRCHS
SCC019-029-035-252215-
/O.NEW.KCHS.SV.W.0036.180625T2115Z-180625T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
515 PM EDT MON JUN 25 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Charleston County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...
  Dorchester County in southeastern South Carolina...

* Until 615 PM EDT.

* At 515 PM EDT, a severe thunderstorm was located 11 miles southeast
  of Walterboro, moving east at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Charleston, North Charleston, Middleton Place, Magnolia Gardens,
  I-26/I-526 Interchange, Archdale, Hollywood and Ravenel.

This warning includes...
 I-26 between mile markers 213 and 216.
 I-526 between mile markers 11 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3267 8059 3294 8051 3289 7998 3261 8006
TIME...MOT...LOC 2115Z 258DEG 9KT 3283 8049 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
793 
WWUS52 KCHS 252146
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
546 PM EDT MON JUN 25 2018

SCC019-029-035-252156-
/O.CAN.KCHS.SV.W.0036.000000T0000Z-180625T2215Z/
Charleston SC-Colleton SC-Dorchester SC-
546 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON...COLLETON AND
DORCHESTER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.

LAT...LON 3267 8059 3294 8051 3289 7998 3261 8006
TIME...MOT...LOC 2141Z 258DEG 9KT 3285 8040 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:48 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 25, 4:48 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
448 PM EDT Mon Jun 25 2018

.SYNOPSIS...
A cold front will slowly slide over the Coastal Plain of South
Carolina and Georgia by Tuesday afternoon. The rest of the week
is expected to see high pressure inland with broad low pressure
along the coast.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Numerous outflow collisions along the sea breeze has focused
activity along/east of I-95. Have adjusted pops and other
gridded elements to reflect going trends. H3R still suggesting
the I-26 corridor could get raked by the tail end of the MCS
currently organizing upstream.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Tuesday: A shallow H5 shortwave trough is forecast to ripple
across the Coastal Plain of the Carolinas and Georgia Tuesday
afternoon. At the sfc, broad low pressure is expected to develop
along the Carolina coast as a ridge builds SW across the
foothills. This pattern should support SE winds across the CWA,
likely supporting a early to mid sea breeze across the coastal
counties. Scattered thunderstorms are forecast to develop along
the sea breeze during the afternoon hours. However, scattered to
numerous thunderstorms are forecast to develop over the
foothills during the mid to late afternoon. Once these storms
develop, they should track SE across the Midlands during the
late afternoon/early evening. The combination of a convective
driven cold pool and weak cold front should yield a well
developed line of thunderstorms. I will forecast PoPs to range
from likely across the SC Lowcountry to solid chc across SE GA.
These storms are expected to develop into a linear cluster,
possibly yielding damaging wind gusts. Highs are forecast to
range from the upper 80s across the northern CHS Tri-County to
the mid 90s within the Altamaha basin.

Wednesday: H5 ridge is forecast to begin to build across SE GA,
reaching 590 DM. To the north, zonal flow should develop across
SC as a broad mid level trough ripples over the southern
Appalachians. Forecast soundings indicate that a subsidence
inversion centered around H9 will slowly weaken through the
afternoon. It appears that scattered storms will develop along
and ahead of a sea breeze, supporting 30-40 PoPs. Using a blend
of MOS, high temperatures should generally range between 90-94.

Thursday: Mid level trough is expected to slide east as ridging
build across the Mississippi River Valley. Flow in the wake of
the trough should turn from the NW, resulting in downslope flow.
The combination of the NW winds and weakness in the mid levels
should yield a lee trough at the sfc. Dewpoints should pool in
the mid 70s across the CWA. High temps are expected to reach the
mid 90s with the downslope H85 winds, yielding Heat Index
values around 105. Some relief from the heat may occur under and
around scattered afternoon and evening thunderstorms.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Guidance indicates that a large H5 ridge will build across the East
Coast of the US through the medium range. However, the GFS and ECMWF
does show a weakness in the ridge across the Deep South, leaving a
large area of deep moisture. Temperatures may range in the mid 90s
on Friday, then should favor near normal values through the rest of
the period. I will forecast diurnal scattered thunderstorms each day.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
KCHS: An area of showers/tstms are expected to approach from the
NW this afternoon and impact the terminal closer to sunset. Will
carry TEMPO from 00-02z for MVFR conditions. Lower conditions
are possible depending on how convection evolves. Gusty winds
are likely likely along with cloud-to-ground lightning. The risk
for tstms should end by mid-evening.

KSAV: Risk for tstm impacts will occur late afternoon as
activity fires along and ahead of the sea breeze. Impact period
looks to be 20-22z with tstms remaining in the vicinity.
Activity should push west/diminish by sunset. Gusty winds and
cloud-to-ground lightning are likely. Will carry TEMPO MVFR
conditions although lower conditions will be possible in pockets
of heavier rainfall.

Extended Aviation Outlook: Thunderstorm impacts likely Tuesday and
Tuesday night, especially at KCHS. Otherwise mainly typical
afternoon/evening thunderstorm chances.

&&

.MARINE...
Tonight: Mariners should remain alert for possible Special
Marine Warning this evening as the tail end of a MCS moves
across the northern waters. Otherwise, south to southwest winds
will continue with speeds 15 kt or less with seas 2-3 ft.

Tuesday through Saturday: Weak pressure gradient will support winds
generally between 5-10 kts. Wave heights are forecast to range
between 1-2 ft within 10 NM to 2-3 ft beyond 10 NM.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ087-088-
     099>101-114>119-137>141.
SC...Heat Advisory until 6 PM EDT this evening for SCZ040-042>045-
     047>052.
MARINE...None.

&&
Hazardous weather outlook, Jun 25, 10:44 AM EDT, 6 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1044 AM EDT Mon Jun 25 2018

GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-048-051-261445-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Jasper-Beaufort-Coastal Jasper-
1044 AM EDT Mon Jun 25 2018

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Severe Thunderstorms: Scattered showers and thunderstorms will
develop ahead of the sea breeze this afternoon. A few of these
thunderstorms will be capable of producing damaging winds and
considerable cloud to ground lightning. The risk for severe
thunderstorms will be greatest between 2 pm and 8 pm.

Residents and visitors to the area should remain weather aware
today. Be prepared to take action should threatening weather
approach or if a warning is issued for your area. Stay tuned to NOAA
Weather Radio, TV or your local news source the latest updates from
the National Weather Service.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Excessive Heat: The combination of temperatures and humidity could
lead to heat indices reaching 105 degrees or higher starting
Thursday. Thus, Heat Advisories will be possible.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ352-354-374-261445-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
1044 AM EDT Mon Jun 25 2018

...ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Severe Thunderstorms: Scattered showers and thunderstorms will
develop ahead of the sea breeze this afternoon. A few of these
thunderstorms will be capable of producing damaging winds and
considerable cloud to ground lightning. The risk for severe
thunderstorms will be greatest between 2 pm and 8 pm.

Residents and visitors to the area should remain weather aware
today. Be prepared to take action should threatening weather
approach or if a warning is issued for your area. Stay tuned to NOAA
Weather Radio, TV or your local news source the latest updates from
the National Weather Service.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ043>045-049-050-052-261445-
Inland Colleton-Dorchester-Inland Berkeley-Coastal Colleton-
Charleston-Tidal Berkeley-
1044 AM EDT Mon Jun 25 2018

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Severe Thunderstorms: Scattered to numerous showers and
thunderstorms will develop ahead of a cold front late this afternoon
and move into the Interstate 26 corridor, including the Charleston
Metro Area, this evening. Damaging winds and prolific cloud to
ground lightning will be possible with these thunderstorms. The risk
for severe thunderstorms will be the greatest between 4 pm and 10 pm.

Residents and visitors to the area should remain weather aware
today. Be prepared to take action should threatening weather approach
or if a warning is issued for your area. Stay tuned to NOAA Weather
Radio, TV or your local news source the latest updates from the
National Weather Service.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Excessive Heat: The combination of temperatures and humidity could
lead to heat indices reaching 105 degrees or higher starting
Thursday. Thus, Heat Advisories will be possible.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-350-261445-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
1044 AM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Severe Thunderstorms: Scattered to numerous showers and thunderstorms
will develop ahead of a cold front late this afternoon and move into
the Interstate 26 corridor, including the Charleston Metro Area,
this evening. Damaging winds and prolific cloud to ground lightning
will be possible with these thunderstorms. The risk for severe
thunderstorms will be the greatest between 4 pm and 10 pm.

Residents and visitors to the area should remain weather aware
today. Be prepared to take action should threatening weather approach
or if a warning is issued for your area. Stay tuned to NOAA Weather
Radio, TV or your local news source the latest updates from the
National Weather Service.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

In the hours before

Local storm report, Jun 25, 4:33 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
433 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     2 E PRITCHARDVILLE      32.23N  80.93W
06/25/2018                   BEAUFORT           SC   911 CALL CENTER

            TREE REPORTED DOWN ON ROSE DHU CREEK PLANTATION.

&&

EVENT NUMBER CHS1800486

JMC
Local storm report, Jun 25, 4:36 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
436 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             2 NNE PRITCHARDVILLE    32.27N  80.96W
06/25/2018  E0.75 INCH       BEAUFORT           SC   EMERGENCY MNGR

            DIME-SIZED HAIL FELL FOR ABOUT 10 TO 15 SECONDS NEAR
            THE INTERSECTION OF HIGHWAY 170 AND BLUFFTON PARKWAY.

&&

EVENT NUMBER CHS1800487

JMC
Special weather statement, Jun 25, 5:02 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
502 PM EDT MON JUN 25 2018

SCZ050-252130-
Charleston-
502 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY...

At 502 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Bears Bluff, or 10 miles north of Edisto
Beach, moving east at 10 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Hollywood, Ravenel, Seabrook Island, Kiawah Island, Meggett,
Rockville, Yonges Island and Adams Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3257 8011 3256 8041 3257 8040 3259 8040
      3261 8039 3262 8040 3261 8042 3263 8043
      3263 8041 3265 8039 3266 8041 3270 8041
      3271 8043 3280 8017
TIME...MOT...LOC 2102Z 258DEG 10KT 3264 8035
Local storm report, Jun 25, 5:03 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
503 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     GIVHANS                 33.01N  80.34W
06/25/2018                   DORCHESTER         SC   911 CALL CENTER

            TREES REPORTED DOWN NEAR THE INTERSECTION OF HIGHWAY 61
            WITH HIGHWAY 27.

&&

EVENT NUMBER CHS1800488

JMC
Local storm report, Jun 25, 5:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
508 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     3 S RIDGEVILLE          33.05N  80.32W
06/25/2018                   DORCHESTER         SC   LAW ENFORCEMENT

            TREE REPORTED DOWN NEAR THE INTERSECTION OF HIGHWAY 27
            WITH BRIDLEWOOD FARMS PARKWAY.

&&

EVENT NUMBER CHS1800489

JMC
Local storm report, Jun 25, 5:12 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
512 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 NNW KNIGHTSVILLE      33.02N  80.24W
06/25/2018                   DORCHESTER         SC   LAW ENFORCEMENT

            TREE REPORTED DOWN NEAR THE INTERSECTION OF BUTTERNUT
            ROAD WITH ORANGEBURG ROAD.

&&

EVENT NUMBER CHS1800490

JMC

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:38 PM EDTSevere Thunderstorm WarningCHSBerkeley52 min
Jun 24, 10:06 PM EDTSpecial Weather StatementCHSAllendale, Dorchester39 min
Jun 24, 10:37 PM EDTSpecial Weather StatementCHSBerkeley, Dorchester38 min
Jun 24, 10:50 PM EDTSpecial Weather StatementCHSAllendale40 min
Jun 24, 10:58 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton62 min
Jun 24, 11:08 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton, Jasper52 min
Jun 24, 11:16 PM EDTSpecial Marine WarningCHS89 min
Jun 24, 11:58 PM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Colleton, Hampton, Jasper62 min
Jun 25, 12:44 AM EDTSpecial Marine WarningCHS91 min
Jun 25, 12:58 AM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Jasper62 min
Jun 25, 1:04 AM EDTSpecial Weather StatementCHSCharleston41 min
Jun 25, 2:07 AM EDTSpecial Marine WarningCHS113 min
Jun 25, 3:34 AM EDTHeat AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton13 hr
Jun 25, 3:18 PM EDTSpecial Weather StatementCHSColleton27 min
Jun 25, 3:45 PM EDTSevere Thunderstorm WarningCHSBeaufort60 min
Jun 25, 4:14 PM EDTSpecial Weather StatementCHSDorchester31 min
Jun 25, 4:38 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester51 min
Jun 25, 4:55 PM EDTSevere Thunderstorm WarningCHSJasper32 min
Jun 25, 5:02 PM EDTSpecial Weather StatementCHSCharleston28 min
Jun 25, 5:57 PM EDTSpecial Weather StatementCHSColleton33 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.